MAUDE Adverse Event Report: Limacorporate S.p.A. BONE SCREWS; Cortical Bone Screw - Flattened Head Dia. 5 mm L. 30 mm

Limacorporate S.p.A. BONE SCREWS; Cortical Bone Screw - Flattened Head Dia. 5 mm L. 30 mm
Model Number 8432.15.030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on 2nd september 2026 due to breakage of screw.On x-ray taken on 31st august 2026 revealed that a screw had broken.During the revision procedure, all implant components were removed from the patient's body.No information is available regarding any traumatic event that may have contributed to the occurrence.Previous surgery was performed on (b)(6)2025.Hereby the devices implanted on previous surgery ((b)(6) 2025).During the revision surgery, all devices were removed except for the stem, and no new implants were inserted.There were three screws implanted and we do not know which one was broken: · cortic.Bone screw d.5 l.26 mm (product code: 8432.15.026 - lot: 2108014).· cortic.Bone screw d.5 l.30 mm (product code: 8432.15.030 - lot: 2408956).· cortic.Bone screw d.5 l.30 mm (product code: 8432.15.030 - lot: 2511464) · smr reverse humeral body (product code: 1352.20.010 - lot: 2505566).· smr reverse liner + 6 mm (product code: 1360.50.020 - lot: 24at4wn).· smr connector small r (product code: 1374.15.305 - lot: 2501649).· smr eccent.Glenosphere ø 36mm (product code:1376.15.031 - lot: 2504663).· tt augm.360 baseplate #s-r 7° (product code: 1375.15.507 - lot: 2436845).· smr glenoid peg tt small-r #m (product code: 1375.14.652 - lot: 2509278).· smr cementless finned stem (product code: 1304.15.160 - lot: 2409244) - not revised patient 76 years old.Event occurred in germany.
 
Additional Manufacturer Narrative
Investigation : check of dhrs did not highlight any pre-existing anomalies on the lot numbers (2108014, 2408956 and 2511464) involved.This is the first and only complaint received on this specific lot numbers.A final report will be submitted after the investigation is completed.

Brand Name
BONE SCREWS
Common Device Name
Cortical Bone Screw - Flattened Head Dia. 5 mm L. 30 mm
Manufacturer (Section D)
Limacorporate S.p.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50803163
Report Number3008021110-2026-00363
Device Sequence Number18306097
Product Code PHX
UDI-Device Identifier08033390196901
UDI-Public08033390196901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8432.15.030
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown